# SDR SWAA2014030625820

- Difficulty date: February 11, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD CORRODED AT BS 986.5, BETWEEN LBL 5 TO RBL 43.  REPAIRED CHORD IAW EO & EA.
